Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 161, NWS Paducah, KY

April 27, 2011Butler County, Carter County, Wayne County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Apr 27, 2011, 12:58 PM CDT for Butler County, Carter County, Wayne County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 12:58 PM CDT (17:58 UTC)
Expired
Apr 27, 2011, 1:30 PM CDT
In force
32 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Butler County, MO, Carter County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 164 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 12:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:45 AM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Apr 27, 6:45 AM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
645 AM CDT WED APR 27 2011

.UPDATE...
UPDATED AVIATION SECTION FOR 12Z TAFS

&&

.DISCUSSION...
BIGGEST FORECAST CHALLENGE NOW SHIFTS TO MORE HEAVY RAIN/SEVERE
THUNDERSTORM POTENTIAL TODAY/THIS AFTERNOON...THEN TO THE UPCOMING
WEEKEND..AND THE POTENTIAL FOR YET AGAIN ANOTHER HEAVY RAIN EVENT
AND POSSIBLE STRONG STORMS.

NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE ONGOING OVER MUCH
OF WESTERN KENTUCKY AND UP INTO THE WABASH RIVER VALLEY AND SRN
IN. SEVERE THREAT HAS ENDED FOR NOW...BUT MODERATE TO OCCASIONALLY
HEAVY RAINS LINGERING BEHIND THE LINE OF SEVERE STORMS ARE ONLY
WORSENING ANY ONGOING FLOODING IN THOSE LOCATIONS.

MAY SEE A TEMPORARY BREAK IN ORGANIZED HEAVY RAINS AND STORMS FOR
AWHILE THIS MORNING...BEFORE ANOTHER ROUND OF THUNDERSTORMS WITH
HEAVY RAINS AND POSSIBLY LARGE HAIL/DAMAGING WINDS/TORNADOES GETS
GOING ALONG AN ADVANCING COLD FRONT THIS AFTERNOON. THERE ARE
SEVERAL UNCERTAINTIES WITH EVOLUTION OF THIS SYSTEM...AND ITS
ULTIMATE SEVERE STORM POTENTIAL. FIRSTLY...LEFTOVER CLOUDS/STABLE
BOUNDARY LAYER MAY DELAY THE TIME IT TAKES THE ATMOSPHERE TO
RECOVER AHEAD OF THE FRONT TODAY. THERE IS ALSO SOME UNCERTAINTY
AS TO THE TRACK OF THE SURFACE LOW...AND HENCE HOW MUCH OF OUR
AREA TRULY GETS INTO THE WARM SECTOR EARLY THIS AFTERNOON.

00Z NCEP 4KM WRF IS THE FURTHEST WEST...AND DEVELOPS A LINE OF
STRONG/SEVERE STORMS BACK ALONG THE MS RIVER IN THE AFTERNOON. THE
00Z NAM TAKES THE SFC LOW MUCH FURTHER EAST INTO CNTRL TN THIS
AFTERNOON...WHICH WOULD KEEP SVR THREAT MAINLY SOUTH/EAST OF THE
FORECAST AREA. THE 00Z ECMWF AND GFS ARE SOMEWHERE IN BETWEEN.
03Z SREF HAS HANDLED THE OVERNIGHT SYSTEM WELL AND SEEMS LIKE A
GOOD COMPROMISE IN BRINGING THE SFC FRONT INTO SW IN AND THE
PENNYRILE OF WRN KY BY 21Z /4 PM CDT/. THEREFORE...IT LOOKS AS THO
THE CHC OF GETTING ANY SEVERE CONVECTION AHEAD OF THE FRONT WILL
BE LIMITED MAINLY TO AREAS ALONG AND SOUTH OF THE OHIO
RIVER...WITH A BIT HIGHER CHC IN THE SRN PENNYRILE DOWN NEAR HOP.

WILL LIKLEY BE A MAJOR TORNADO OUTBREAK SOUTH OF OUR AREA INTO
TN/MS/AL THIS AFTERNOON AND INTO THE NIGHT.

WRN KY ALSO STANDS THE BEST CHANCE OF GETTING IN ON MORE HEAVY
RAINFALL TODAY...THO STILL COULD BE POCKETS/SWATH OF HEAVY
RAINFALL N/W OF THE SFC LOW TRACK. THUS...WILL KEEP THE FLASH
FLOOD WATCH IN EFFECT THROUGH THE AFTERNOON...AND PROBABLY WILL
NEED TO EXTEND THE AREAL FLOOD WARNINGS THROUGH THE DAY AND
PROBABLY BEYOND...DUE TO RESIDUAL FLOODING ISSUES TONIGHT INTO
THU.

H50 FLOW BRIEFLY BECOMES NWLY THU/FRI...AND SHOULD ALLOW THINGS TO
DRY OUT A BIT. WEAK MID LVL SHORT WAVE WILL DIVE SE THU AND MAY
PRODUCE SOME VERY LIGHT PRECIP OVER MUCH OF THE AREA...BUT AMOUNTS
WOULD BE LESS THAN A TENTH OF AN INCH. FRIDAY/SAT SHOULD BE NICER
DAYS WITH WARM AFTERNOONS.

HOWEVER...DEEP/BROAD SWLY FLOW REDEVELOPS LATE IN THE
WEEKEND...AND ANOTHER FRONT WILL SLIP SOUTH AND POSSIBLY STALL
AGAIN SOMEWHERE CLOSE TO THE OHIO RIVER VALLEY SUNDAY. THIS MAY SPELL
MORE IN THE WAY OF HEAVY RAIN/THUNDERSTORM CHANCES...ESP SAT NIGHT
THROUGH SUN NIGHT OVER SOME PORTIONS OF THE REGION. WILL NEED TO
MONITOR FOR SURE...BUT CONFIDENCE IS NOT VERY HIGH AS TO EXACTLY
WHERE THIS FRONT WILL STALL OUT.

&&

.AVIATION...
AREAS OF MVFR CIGS WILL GRADUALLY INCREASE THIS MORNING AS ISOLD
SHOWERS AND STORMS ARRIVE DURING THE MIDDAY HOURS. AS A LOW PRESSURE
CENTER MOVES NORTHEAST INTO THE LOWER OHIO VALLEY THIS
AFTERNOON...SHOWERS AND STORMS WILL BECOME WIDESPREAD. PREVAILING
CONDITIONS WILL BE MVFR...BUT CIGS AND VSBYS WILL BE HIGHLY VARIABLE
IN THE SHOWERS AND STORMS. WINDS SHOULD BECOME MOSTLY SOUTH AND
SOUTHEAST AHEAD OF THE LOW. AS THE LOW PASSES BY DURING THE EARLY
EVENING...WINDS WILL BECOME NORTHWEST AND PRECIP WILL END. CLEARING
IS LIKELY BY THE END OF THE TAF PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BOLLINGER-BUTLER-CAPE
     GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-
     SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

DISCUSSION...MEFFERT
AVIATION...MY
Hazardous weather outlook, Apr 27, 12:46 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1246 PM CDT WED APR 27 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-281000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1246 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM FOR WESTERN
KENTUCKY...FAR SOUTHERN ILLINOIS...AND MOST OF SOUTHEAST MISSOURI.
LARGE HAIL IS THE PRIMARY HAZARD...THOUGH ISOLATED DAMAGING WIND
GUSTS AND TORNADOES ARE POSSIBLE. SEE THE WATCH FOR DETAILS. A
SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE AREA.

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH
THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE
REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE
DETAILS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...MAINLY
ALONG AND SOUTH OF THE OHIO RIVER. LARGE HAIL...DAMAGING WIND
GUSTS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL
CONTINUE THROUGH MUCH OF THE PERIOD.

IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY
RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED.

In the hours before

Special weather statement, Apr 27, 7:30 AM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
730 AM CDT WED APR 27 2011

KYZ007>012-271900-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-
INCLUDING THE CITIES OF...SMITHLAND...BENTON...MURRAY...MARION...
EDDYVILLE...CADIZ
730 AM CDT WED APR 27 2011

...WEST KENTUCKY LAKE LEVELS WILL BE CHANGING THROUGH THE NEXT
WEEK...

DUE TO FLOOD CONTROL FOR THE OHIO RIVER...THE U.S. ARMY CORPS OF
ENGINEERS WILL BE ADJUSTING THEIR RELEASE SCHEDULE FOR BARKLEY AND
KENTUCKY LAKES IN WEST KENTUCKY.

AFTER TWO DAYS OF STEADY RELEASES...BOTH DAMS WILL BEGIN CUTTING
BACK THROUGH FRIDAY. THE GOAL IS TO REACH ZERO OUTFLOW TO HELP
FLOOD CONTROL ON THE OHIO RIVER AS THE CREST APPROACHES. POOL
LEVELS AT BARKLEY AND KENTUCKY WILL BEGIN TO RISE STEADILY.

THE DAMS WILL BEGIN RELEASING AGAIN ON MONDAY. THERE WILL BE
A LITTLE LAG AND POOL LEVELS WILL CREST ABOVE SUMMER POOL...AT 367
TO 368 FEET NEXT WEDNESDAY...MAY 4. POOL LEVELS WILL BEGIN TO
DROP AND TAILWATER LEVELS WILL BE RISING STEADILY BY THE MIDDLE
PART OF NEXT WEEK.

PEOPLE ALONG KENTUCKY AND BARKLEY LAKES...AND DOWNSTREAM OF THE
DAMS ALONG THE TENNESSEE AND CUMBERLAND RIVERS...SHOULD PREPARE
FOR HIGH WATER DURING THE NEXT COUPLE OF WEEKS. THE CORPS OF
ENGINEERS IS MONITORING THE SITUATION DOWNSTREAM OF THE DAMS AND
WILL NOTIFY LOCAL OFFICIALS SHOULD EVACUATIONS BECOME NECESSARY.
STATEMENT TEXT

LAMM

...CORRECTED LAKE CRESTS AND ADDED CRITTENDEN COUNTY...
Local storm report, Apr 27, 7:48 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HEAVY RAIN       CENTRAL CITY            37.30N 87.13W
04/27/2011  E0.00 INCH       MUHLENBERG         KY   TRAINED SPOTTER

            THE 5 DAY TOTAL AT CENTRAL CITY KENTUCKY 9.80 INCHES.

0744 AM     HEAVY RAIN       MARBLE HILL             37.30N 89.98W
04/27/2011  E0.00 INCH       BOLLINGER          MO   CO-OP OBSERVER

            THE 5 DAY TOTAL AT MARBLE HILL MISSOURI IS 12.97 INCHES.

&&

DLL
Local storm report, Apr 27, 8:10 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
810 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HEAVY RAIN       CAPE GIRARDEAU          37.31N 89.55W
04/27/2011  E0.00 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            THE 5 DAY TOTLA ON THE NORTHEAST SIDE OF CAPE GIRARDEAU
            MISSOURI IS 15.71 INCHES.

&&

DLL
Local storm report, Apr 27, 10:05 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

DLL
Local storm report, Apr 27, 12:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             FAIRDEALING             36.66N 90.62W
04/27/2011  E1.00 INCH       RIPLEY             MO   PUBLIC

&&

RST

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, Marshall28 min
Apr 26, 7:14 PM CDTSevere Thunderstorm WarningPAHGraves46 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall27 min
Apr 26, 7:28 PM CDTTornado WarningPAHCalloway, Marshall32 min
Apr 26, 7:32 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 26, 7:40 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Trigg50 min
Apr 26, 7:49 PM CDTFlash Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more6 hr
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman35 min
Apr 26, 7:59 PM CDTTornado WarningPAHCaldwell, Lyon, Marshall, Trigg46 min
Apr 26, 8:24 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins51 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins34 min
Apr 26, 8:46 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Apr 26, 9:04 PM CDTFlash Flood WarningPAHChristian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more6 hr
Apr 26, 9:06 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Webster24 min
Apr 26, 9:14 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg46 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningPAHDaviess, Hopkins, McLean, Muhlenberg51 min
Apr 26, 9:54 PM CDTFlash Flood WarningPAHDaviess6 hr
Apr 26, 10:24 PM CDTSevere Thunderstorm WarningPAHDaviess29 min
Apr 26, 11:44 PM CDTTornado WarningPAHTodd27 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningPAHChristian, Todd37 min
Apr 27, 9:10 AM CDTAreal Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more48 hr
Apr 27, 1:46 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more5 hr
Apr 27, 4:43 PM CDTFlash Flood WarningPAHCaldwell, Hopkins6 hr
Apr 27, 5:36 PM CDTFlash Flood WarningPAHDaviess, Henderson, Union6 hr
Apr 27, 1:49 PM CDTSevere Thunderstorm WarningPAHUnion26 min
Apr 27, 2:12 PM CDTSevere Thunderstorm WarningPAHJackson, Union33 min
Apr 27, 2:33 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson27 min
Apr 27, 3:59 PM CDTTornado WarningPAHAlexander31 min
Apr 27, 4:16 PM CDTTornado WarningPAHJackson, Union29 min
Apr 27, 4:22 PM CDTFlash Flood WarningPAHFranklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more6 hr
Apr 27, 4:25 PM CDTTornado WarningPAHAlexander, Pulaski, Union35 min
Apr 27, 4:44 PM CDTTornado WarningPAHJackson, Union31 min
Apr 27, 4:56 PM CDTTornado WarningPAHFranklin, Johnson, Pulaski, Union, Williamson49 min
Apr 27, 5:35 PM CDTTornado WarningPAHPope, Saline16 min
Apr 26, 7:04 PM CDTFlash Flood WarningPAHButler, Carter, New Madrid, Ripley, Stoddard, Wayne6 hr
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Scott, Stoddard25 min
Apr 26, 7:36 PM CDTFlash Flood WarningPAHButler12 hr
Apr 27, 2:30 AM CDTFlash Flood WarningPAHButler12 hr
Apr 27, 9:03 AM CDTRiver Flood WarningPAHCarter82 min
Apr 27, 12:31 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley29 min
Apr 27, 12:42 PM CDTSevere Thunderstorm WarningPAHButler, Ripley33 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Stoddard, Wayne29 min
Apr 27, 1:28 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau32 min
Apr 27, 1:34 PM CDTSevere Thunderstorm WarningPAHCarter26 min
Apr 27, 1:59 PM CDTSevere Thunderstorm WarningPAHCarter, Wayne31 min
Apr 27, 2:26 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard34 min
Apr 27, 2:30 PM CDTSevere Thunderstorm WarningPAHWayne30 min
Apr 27, 2:32 PM CDTFlash Flood WarningPAHButler24 hr
Apr 27, 2:53 PM CDTSevere Thunderstorm WarningPAHWayne37 min
Apr 27, 3:04 PM CDTSevere Thunderstorm WarningPAHButler26 min
Apr 27, 3:21 PM CDTTornado WarningPAHButler24 min
Apr 27, 3:31 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard29 min
Apr 27, 3:34 PM CDTSevere Thunderstorm WarningPAHStoddard41 min
Apr 27, 3:41 PM CDTTornado WarningPAHBollinger19 min
Apr 27, 3:43 PM CDTTornado WarningPAHBollinger, Cape Girardeau17 min
Apr 27, 3:52 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry23 min
Apr 27, 3:55 PM CDTTornado WarningPAHBollinger, Cape Girardeau, New Madrid, Scott, Stoddard35 min
Apr 27, 4:01 PM CDTTornado WarningPAHBollinger, Cape Girardeau14 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.